# SDR IPXA2025031297838

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 69,134 hours, 23,640 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: L3 Window
- Component: Window
- Component part number: 141T400421
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, Â€ŒL SIDE WINDOWÂ€? EICAS MESSAGE DISPLAYED.  Â€ŒINOPÂ€? LIGHT OBSERVED.CW ADDITIONAL 2 TORQUES OF WINDOW BOLTS REF AMM 56-11-10. VERIFIED WIRES FROM L3 WINDOW TO WINDOW CONTROL UNIT ARE GOOD. REF WDM 30-41-12. REMOVED TERMINALS J9 AND J12 FROM L3 WINDOW. FOUND WINDOW TO BE OPEN FROM J9 TO J12 BAD FROM STOCK WINDOW. ORDERED NEW WINDOW. RECONNECTED BUT DID NOT TORQUE J9 AND J12. REF AMM 56-11-10. REPLACED L3 WINDOW AGAIN REF AMM 56-11-10.  OPS CHECK GOOD. THIS CLEARS DEFERRAL. PLACARD REMOVED. INITIAL TORQUE APPLIED AT 0200 EDT ON 3/24/25. SEE BARCODE T3F18E006BB17 FOR SEALANT DEFERRAL. SEE BARCODE T3F18E006BB1W FOR 2ND TORQUE DEFERRAL. SEE BARCODE T3F18E006BB1X FOR 3RD TORQUE DEFERRAL.
